Boyd and Wong Type Fixed Point Theorems in Partial Metric Spaces
Moroccan Journal of Pure and Applied Analysis · Volume 5, Issue 2 (2019) · pp. 251–262
Abstract
<jats:title>Abstract</jats:title>
<jats:p>In this paper, we present fixed point results for Boyd and Wong type [3] generalized contractive condition in partial metric spaces. In particular, we generalize the fixed point results due to Akkouchi [1] in complete partial metric spaces in which the continuity requirement for a mapping is relaxed to obtain the results. In addition to that we present a common fixed point theorem for a pair of maps. An illustrative example is also constructed to exhibit the results.</jats:p>